# SDR SWAA2013090519888

- Difficulty date: August 28, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 20,963 hours, 12,423 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 LE SLAT SKIN CRACKED AT FASTENER HOLE FOR ACTUATOR ATTACH POINT.  REPAIRED SKIN IAW SRM.
